# SDR SWAA2022050395047

- Difficulty date: April 17, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 45,894 hours, 27,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY EXIT SIGN BROKEN / [01] REMOVED AND REPLACED EXIT SIGN AT GALLEY 1 AS PER BOEING 737-700 AMM 33-51-01-960-802.;[02] PART TRANSITION ONLY;[03] VERIFIED REPLACEMENT
